# SDR CA991004015

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 5270 · Door Warning System
- Part: Harness Assy
- Part number: 6981005
- Condition: Open
- Location: Passenger Door
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) MAIN PASSENGER DOOR OPEN INDICATION WITH DOOR CLOSED.  INVESTIGATION REVEALED THAT THE CIRCUIT WAS FAULTY.  WIRING LOOM REPLACED.
